Volume 17, Number 6

Articles in the Issue:

Regular Articles:
Yi Fa Tang
A Note On Construction Of Higher-Order Symplectic Schemes From Lower-Order One Via Formal Energies.
J. Comp. Math., 17 (1999), pp. 561-568
. Abstract

Full Article
Ping Luo and Qun Lin
Superconvergences Of The Adini's Element For Second Order Equation.
J. Comp. Math., 17 (1999), pp. 569-574
. Abstract

Full Article
Zhong Zhi Bai, De Ren Wang and D. J. Evans
On The Convergence Of Asynchronous Nested Matrix Multisplitting Methods For Linear Systems.
J. Comp. Math., 17 (1999), pp. 575-588
. Abstract

Full Article
An Ping Liao
On The Least Squares Problem Of A Matrix Equation.
J. Comp. Math., 17 (1999), pp. 589-594. Abstract

Full Article
Yin Nian He, Kai Tai Li and Fu Hai Gao
Finite Element Nonlinear Galerkin Coupling Method For The Exterior Steady Navier-Stokes Problem.
J. Comp. Math., 17 (1999), pp. 595-608. Abstract

Full Article
Lie Heng Wang
On The Convergence Of Nonconforming Finite Element Methods For The 2nd Order Elliptic Problem With The Lowest Regularity.
J. Comp. Math., 17 (1999), pp. 609-614. Abstract

Full Article
Jian Guo Huang
On The Domain Decomposition Method For Morley Element-From Weak Overlap To Nonoverlap.
J. Comp. Math., 17 (1999), pp. 615-628. Abstract

Full Article
Xin Guo Liu
On Rayleigh Quotient Matrices:Theory And Applications.
J. Comp. Math., 17 (1999), pp. 629-638. Abstract

Full Article
Ai Guo Xiao
Order Results For Algebraically Stable Mono-Implicit Runge-Kutta Methods.
J. Comp. Math., 17 (1999), pp. 639-644. Abstract

Full Article
Nai Yang Deng and Zheng Feng Li
Convergence Properties Of A Modified BFGS Algorithm For Minimization With Armijo-Goldstein Steplengths.
J. Comp. Math., 17 (1999), pp. 645-652. Abstract

Full Article
Yong Hai Li and Rong Hua Li
Generalized Difference Methods On Arbitrary Quadrilateral Networks.
J. Comp. Math., 17 (1999), pp. 653-672. Abstract

Full Article